I've been taking Lexapro for the last 11 months. I have had my ups and downs but it never really solved the problema. Psi Doctor now recomended to switch to Cymbalta. Any experience on this? Many, many thanks in advance
I had a really hard time with it. Disorientation, weird dreams, weight gain, flu-like symptoms, delusions, etc. I was already having those issues, this stuff made it all worse. It may be different for you, but I never recommend it as I have heard many similar instances in the forum.
I had great success for many years with Cymbalta. It helped me manage both my depression and anxiety. I eventually switched to Pristiq because I was sleeping too much. Doctor thought the Cymbalta may have been too sedating. Now I take a medication to combat the sleepiness so I don't think it was the Cymbalta. We are each different. Cymbalta is a SNRI which address 2 neurotransmitters while Lexapro, am SSRI, only addresses one so it may work much better for you.
Oh, please... DO NOT take Cymbalta. I don't know which one is worse. Lexapro or Cymblata. I have been on both. What I do know, is that BOTH of them are hell to get off. I have really almost ruined the last two years of my life taking these damned meds. Once I am totally off, I swear I will NEVER take another psych med again. I'll just grab a box of tissues and a good friend and cry it out. I'm not lessening the extreme pain of depression. Believe me. If you haven't experienced it yourself, you have no idea how bad it is. My heart goes out to you and I'll keep you in my prayers. I just felt the need to warn you. If you're still on Lexapro, go off of it slowly. It may take up to a year. Hang in there. I'm now down to 10 mg a day (from 40) and although it's still bad, it's much better than it was.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 3 answers
Posted 30 Oct 2015 • 2 answers
Posted 31 Mar 2016 • 1 answer
Posted 25 Jun 2016 • 0 answers
Posted 27 Aug 2016 • 1 answer